MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they experienced power disruption at their facility.When the power was restored, most patient monitoring resumed, however 18 telemetry patients were showing offline.A spacelabs healthcare field service engineer worked with the customer to perform troubleshooting of the xhibit telemetry receivers (xtr).Two different faulty xtrs were identified, all patients associated with the two xtrs were showing offline at the central station while showing waveforms at the receiver.The patients were transferred to different xtrs and the faulty xtrs were restarted.Following the restart, it was confirmed the network communication was restored, channels were able to be tuned and monitored and no further issues were observed.The logs from the xtrs and provided to a spacelabs healthcare product support specialist (pss).The pss identified that the two faulty xtrs lost network communication relating to the power disruption and restarted, however upon restart, the xtrs failed to establish connections due to a failure to properly restart.Once the xtrs were restarted again, the errors preventing the communication were resolved.
 
Additional Manufacturer Narrative
Additional xtr serial number relating to the network outage: (b)(6), (b)(4).

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22117188
Report Number3010157426-2025-00099
Device Sequence Number4251612
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown